# SDR COEA2011111110801

- Difficulty date: November 11, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,199 hours, 37,208 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S5367131820001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / LEVEL 2 CORROSION:  RT CREASE BEAM WEB FR 35 - 36 IS CORRODED AND HAS TOOLING MARKS ON UPPER SURFACE (LENGTH 4', WIDTH 3.5", DEPTH .009").  REMOVE AND REPLACE WEB PER STRUCTURAL REPAIR MANUAL.
